Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 26, 2014, 12:03:56 AM

Login with username, password and session length


Members
  • Total Members: 23787
  • Latest: rvarona
Stats
  • Total Posts: 643600
  • Total Topics: 48970
  • Online Today: 150
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 139
Total: 144

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: made the switch to Isentress and Truvada  (Read 1294 times)

0 Members and 1 Guest are viewing this topic.

Offline poss53

  • Member
  • Posts: 6
made the switch to Isentress and Truvada
« on: May 22, 2013, 03:44:08 PM »
Tomorrow I will start my new regiment of drugs Isentress and Truvada.  What are some of the side effects to look for and what are some of the recommendations to minimize them?  Positive for over 20 years have taken viramune and combivir for about 18 years.  Viral Load undetectable and TCell count just over 500.  Any experiences or advice would be greatly appreciated.  I have made the switch due to the excess belly fat and the loss of fat in the face around the eyes. 

Offline darryaz

  • Member
  • Posts: 450
Re: made the switch to Isentress and Truvada
« Reply #1 on: May 22, 2013, 04:03:07 PM »
I forget who it was, but someone made the comment a few months ago that Isentress/Truvada was the first combination they had tried (of many different combinations) that had absolutely NO side effects.

Offline ad2san

  • Member
  • Posts: 189
Re: made the switch to Isentress and Truvada
« Reply #2 on: May 22, 2013, 04:24:37 PM »
hi there,

only side effect I had : I now look younger  :P

Cheers

Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%
Aug 2014 CD4 639 UD 25%

Offline mitch777

  • Member
  • Posts: 3,596
Re: made the switch to Isentress and Truvada
« Reply #3 on: May 22, 2013, 04:46:01 PM »
Hi Poss53!

Welcome to the forums!  :)
I switched to Isentress and Truvada in early March (from Atripla).
The only side effect for me is insomnia. Not fun but still very glad to have changed meds anyway.
Insomnia (from Isentress) affects less than 5% of us so the odds are with you.
It seems most people have no problems at all with this combo.
m.

ps- wish I had the same side effects as ad2san.  >:( :)
32 years hiv+ (oct. 2013) with a curtsy.

Offline poss53

  • Member
  • Posts: 6
Re: made the switch to Isentress and Truvada
« Reply #4 on: May 23, 2013, 12:55:27 PM »
thank you to everyone that responded.  I took my first dose this morning.  thanks again greatly appreciated

Offline Ezri

  • member
  • Posts: 2
Re: made the switch to Isentress and Truvada
« Reply #5 on: June 06, 2013, 11:46:23 PM »
Two weeks ago I made the same switch due to excess belly fat. (I look pregnant.) Does anyone know if the fat will go away with this regimen? If so, how long does it take?

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: made the switch to Isentress and Truvada
« Reply #6 on: June 06, 2013, 11:59:31 PM »
Two weeks ago I made the same switch due to excess belly fat. (I look pregnant.) Does anyone know if the fat will go away with this regimen? If so, how long does it take?

What was your regimen before, Ezri? Welcome to the forums, by the way!
"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

Offline Ezri

  • member
  • Posts: 2
Re: made the switch to Isentress and Truvada
« Reply #7 on: June 08, 2013, 04:33:09 PM »
Thanks for the welcome.  :) I was taking Intelence, Isentress, and Epivir (lamivudine). Increased abdominal fat is a side effect of Epivir. I had been on this regimen for about three years.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.